MathSciNet Relay Station
MathSciNet bibliographic data
MR725998 (85c:11090) 11P68 (05A17)
Gupta, Hansraj Diophantine equations in partitions. Math. Comp. 42 (1984), no. 165, 225–229.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement